# SDR SWAA2022031765621

- Difficulty date: January 28, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727C - BS767 RBL21. / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 747 REMOVED 0.015' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS1225;[02] VERIFIED CORRECTIVE ACTION 1;[03] LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT AT BS727-767 RBL21 IAW SRM 51-40-05-0G-0 AND DWG 146A7500.;[04] VERIFIED ALL STEPS;[05] VERIFIED CORRECTIVE ACTION 3. WORKSCOPE COMPLETE
